# SDR AALA20090721TUL28

- Difficulty date: July 15, 2009
- Submitted: July 21, 2009
- Operation: Air carrier
- Aircraft: N914AN
- Make and model: Boeing 737823
- Aircraft serial: 29515
- Aircraft time: 30,705 hours, 12,301 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Worn
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER WING SKIN WORN AFT OF TANK PLATE 532BB AND FORWARD AND AFT OF TANK PLATE OUTBOARD OF RIGHT ENGINE PYLON.  REPAIRED LOWER WING SKIN PER EA 737-57-006804.
